# SDR SIMA20211216001

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 17,631 hours, 11,269 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT EXPERIENCED ON CLIMBOUT AMBER LP ENGINE 2 VIBRATION EMERGENCY DECLARED VIB LP NO 2 ENG AMBER 4.0- 16000 FT-C/A-DEFERRED PER FMR REF ETN EJ 72-009 TDMI AUTHORIZATION NUMBER 001T7229.
